# SDR GTIA2024010337725

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N681NK
- Make and model: Airbus A321-231
- Aircraft serial: 7098
- Aircraft time: 20,160 hours, 8,870 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 PASSENGER DOOR ASSIST BOTTLE PRESSURE LOW-SERVICED DOOR L3 ASSIST BOTTLE IAW AMM 52-10-00. DEFECT CLEARED PRESSURE WITHIN LIMITS
